Jump to ContentJump to Main Navigation

Chapter 19. Solving the case when all T-roots are solvable

Citation Information

Simple Lie Algebras over Fields of Positive Characteristic

III. Completion of the Classification



Pages: 119–164

ISBN (Online): 9783110263015

DOI (Chapter): 10.1515/9783110263015.119

DOI (Book): 10.1515/9783110263015

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.